Mathematical Research Letters

Volume 17 (2010)

Number 4

Finite bounds for Hölder-Brascamp-Lieb multilinear inequalities

Pages: 647 – 666

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n4.a6

Authors

Jonathan Bennett (University of Birmingham, Birmingham, UK)

Anthony Carbery (University of Edinburgh, Edinburgh, UK)

Michael Christ (University of California at Berkeley, CA)

Terence Tao (University of California at Los Angeles, Los Angeles CA, USA)

Abstract

A criterion is established for the validity of multilinear inequalities of a class considered by Brascamp and Lieb, generalizing well-known inequalties of Rogers and Hölder, Young, and Loomis-Whitney.

Full Text (PDF format)